# SDR AU970090

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: NB813485
- Condition: Burnt
- Location: Dc Voltage
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) RH ALTERNATOR VOLTAGE REGULATOR BURNT OUT DUE TO FAILURE OF THE DRIVER TRANSISTOR IN THE ALTERNATOR FIELD WINDING
